# SDR SWAA2022022863980

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #5 BEAM HAS CRACK IN RADIUS AT ATTACH HOLE FOR HANDLE BOX CLOSEST TO INNER WEB SKIN / #5 BEAM REPLACED PER TSR #2018333628 AND RO # 0520055-DBR. SERVICEABLE TAG # 505418 ISSUED FOR DOOR.
